# SDR CA120613004

- Difficulty date: June 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator Valve
- Part number: 910333101
- Condition: Failed
- Location: Awi
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON MAY 31ST 2012 FOUND AN AWI LEAK ON RT CTR SECTION.  ON FURTHER INVESTIGATION IT WAS FOUND THAT THE AWI REGULATOR VLV O RING THAT SEALS THE VLV HALVES, POPPED OUT OF THE VLV BODY.  THE VLV WAS REPLACED WITH AN OVERHAULED UNIT FROM STOCK & ALL FUNCTIONAL CHECKS AS DICTATED BY THE MM WERE FOLLOWED.  THE ACFT WAS RELEASED FOR SERVICE.  ON JUNE 9TH THE PROBLEM REOCCURRED & THE VLV WAS CHANGED AGAIN, THIS TIME WITH A NEW ITEM FROM STOCK.  ON JUNE 12TH IT HAPPENED YET AGAIN & AGAIN THE VLV WAS REPLACED WITH THIS TIME A REMOVED SERVICEABLE UNIT FROM ANOTHER ACFT.  THE MFG M7 WAS CONTACTED BY ONE OF OUR CREW CHIEFS & IS AWAITING A RESPONSE.
